Alert archive / Connecticut / Red Flag Warnings in 2013
Red Flag Warning 3, NWS Albany, NY
NWS Albany, NY issued this red flag warning at Apr 7, 2013, 1:43 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2013, 1:43 PM EDT (17:43 UTC)
- Expired
- Apr 7, 2013, 6:17 PM EDT
- In force
- 5 hr
- Issued by
- NWS Albany, NY
The radar
The Albany radar (KENX), 108 km from the middle of the area, began a volume at 17:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1900 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
209 WWUS81 KALY 071743 RFWALY URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 143 PM EDT SUN APR 7 2013 CTZ001-013-NYZ038>041-043-048>050-052>054-059>061-064>066-083-084- 080000- /O.NEW.KALY.FW.W.0003.130407T1743Z-130408T0000Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN- SOUTHERN WASHINGTON- 143 PM EDT SUN APR 7 2013 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * AFFECTED AREA...HUDSON RIVER VALLEY...MOHAWK RIVER VALLEY...TACONICS AND LITCHFIELD COUNTY. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS 40 TO 50 MPH. * TIMING...THIS AFTERNOON INTO EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 20 TO 25 PERCENT. * TEMPERATURES...IN THE LOW TO MID 50S. * IMPACTS...CRITICAL FIRE WEATHER CONDITIONS HAVE BEEN MET OR EXCEEDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. && $$ IRL FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/ALY
1 follow-up statement
543 WWUS81 KALY 072217 RFWALY URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 617 PM EDT SUN APR 7 2013 CTZ001-013-NYZ038>041-043-048>050-052>054-059>061-064>066-083-084- 072330- /O.CAN.KALY.FW.W.0003.000000T0000Z-130408T0000Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN- SOUTHERN WASHINGTON- 617 PM EDT SUN APR 7 2013 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH WAS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE RED FLAG WARNING FOR THE HUDSON AND MOHAWK VALLEYS...TACONICS AND LITCHFIELD COUNTY. THE GUSTY WINDS HAS DIMINISH A LITTLE ACROSS THE AREA AND MORE IMPORTANTLY...RELATIVE HUMIDITY LEVELS HAVE REACHED 30 PERCENT OR HIGHER. THE COMBINATION OF THE DIMINISHING WIND AND INCREASED RELATIVE HUMIDITY HAS REDUCED THE THREAT OF CRITICAL FIRE WEATHER ISSUES. $$ HWJIV
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this red flag warning went out at Apr 7, 12:25 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 7, 12:25 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1225 PM EDT SUN APR 7 2013
.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS SOUTHERN QUEBEC TODAY WITH
ITS ASSOCIATED WARM FRONT BRINGING A CHANCE OF SHOWERS TO THE
REGION. IT WILL BE WINDY AND MILDER DURING THE DAY...AND THE SYSTEMS
COLD FRONT WILL PASS THROUGH DURING THE OVERNIGHT PERIOD. HIGH
PRESSURE WILL BRIEFLY RIDGE IN FOR MONDAY...BEFORE THE COLD FRONT
LIFTS NORTHWARD AS A WARM FRONT WITH SHOWERS...AND EVEN ISOLATED
THUNDERSTORMS MONDAY NIGHT INTO TUESDAY MORNING.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TIGHTENING PRESSURE GRADIENT AND INCREASING SOUTHERLY LOW LEVEL
JET ALONG WITH AMPLE BREAKS OF SUNSHINE ARE RESULTING IN GOOD
MOMENTUM TRANSFER. WINDS ARE RESPONDING WITH GUSTS IN THE ADVISORY
AREA WELL INTO THE 30KT RANGE. MAIN UPDATE WAS TO CONTINUE WITH
THE HEADLINES AND ALLOW FOR INCREASING AMOUNTS OF SUNSHINE.
UPSTREAM FRONTAL SYSTEM IS EXPECTED TO BECOME A LITTLE MORE ACTIVE
WITH SHOWERS DEVELOPING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
TONIGHT...THE GFS/NAM/EC/CANADIAN GUIDANCE ALL CONCUR THE COLD
FRONT QUICKLY MOVES ACROSS THE REGION SHORTLY BEFORE OR JUST AFTER
MIDNIGHT. A SLIGHT OR LOW CHC OF SHOWERS WILL BE POSSIBLE ACROSS
MOST OF THE REGION. THE MOIST CONVERGENCE IS NOT THAT IMPRESSIVE
WITH THE BEST CHC OF A FEW HUNDREDTHS TO A TENTH OF AN INCH OF
RAINFALL OVER THE ELEVATED TERRAIN. THE COLD ADVECTION IS RATHER
WEAK WITH TEMPS ONLY FALLING BELOW FREEZING OVER THE NORTHWESTERN
ZONES. MIN TEMPS WERE USED A LITTLE HIGHER THAN THE GFS/NAM MOS
GUIDANCE DUE TO BREEZY CONDITIONS AND THE WEAK CAA. LOWS IN THE U20S
TO M30S NORTH OF THE MOHAWK VALLEY AND CAPITAL REGION...AND U30S
TO L40S WILL BE COMMON FROM THESE AREAS SOUTH AND EAST.
MONDAY...THE GUIDANCE HAS COME INTO AGREEMENT THAT THIS WILL BE A
PRETTY NICE DAY AS A WEAK SFC HIGH BUILDS IN FROM SE CANADA IN THE
FLAT MID LEVEL FLOW ALOFT. THE ZONAL FLOW WILL ALLOW THE OLD COLD
FRONT TO STALL...AND BECOME STATIONARY OVER THE MID ATLANTIC
STATES AND THE OHIO VALLEY. ANOTHER SHORT-WAVE WILL BE APPROACHING
FROM THE UPPER MS RIVER VALLEY...AND THE WRN GREAT LAKES DURING
THE DAY. MOSTLY SUNNY SKIES WILL START THE DAY DUE TO THE STRONG
SUBSIDENCE WITH THE SFC HIGH...BUT MID AND HIGH CLOUDS WILL START
TO STREAM IN FROM THE SOUTH AND WEST IN THE LATE PM. MAX TEMPS
WILL LIKELY BE 5 TO 10 DEGREES ABOVE NORMAL WITH H850 TEMPS +5C TO
+8C. MAX TEMPS WILL RANGE FROM THE MID AND U50S OVER THE SRN DACKS
AND SRN GREENS TO MID AND U60S OVER THE CAPITAL REGION...MID
HUDSON VALLEY AND NW CT.
MONDAY NIGHT INTO TUESDAY...THE WARM FRONT APPROACHES FROM THE
SOUTH AND WEST WITH INCREASING ISENTROPIC LIFT. A SFC WAVE IN THE
FAST MID AND UPPER LEVEL FLOW ALOFT APPROACHES FROM THE GREAT
LAKES REGION. PWATS INCREASE TO AROUND AN INCH...WITH SHOWALTER
STABILITY VALUES LOWERING TO 0 TO -2C ON BOTH THE NAM AND GFS
MONDAY NIGHT INTO TUESDAY MORNING. SOME ELEVATED INSTABILITY IS
IMPLIED FOR A SLIGHT CHC OF THUNDERSTORMS. THESE TSRAS HAVE BEEN
INCLUDED IN THE GRIDDED FCST. THE HIGHEST POPS WERE PLACED FROM
THE I-90 CORRIDOR NORTHWARD IN THE LIKELY RANGE. CHC VALUES WERE
USED FURTHER SOUTH. OVERNIGHT MINS WILL BE MILD DUE TO THE INFLUX
OF MILDER AIR...AND HIGH WET BULB VALUES WITH LOWS GENERALLY IN
THE MID AND U40S...WITH SOME U30S TO L40S OVER THE SRN DACKS. THE
FCST AREA BRIEFLY GETS IN A BONAFIDE WARM SECTOR...BUT THEN THE
FRONT DIPS BACK SOUTHWARD WITH SOME DRIER AIR FILTERING IN AND
SOME DOWNSLOPING. TEMPS COULD SOAR WELL ABOVE NORMAL WITH SOME
U60S TO L70S FROM THE CAPITAL DISTRICT SOUTH AND EAST...AND M50S
TO M60S NORTH AND WEST. THE THREAT FOR ANY SCT SHOWERS ENDING IN
THE LATE MORNING AND EARLY PM.
TUE NIGHT...A REPEAT PATTERN WITH A DRY START...BUT ONCE AGAIN THE
FRONTAL BOUNDARY TRIES TO LIFT N/NE FROM THE OH/PA/NJ CORRIDOR WITH
A SLIGHT TO LOW CHC OF SHOWERS FROM SOUTH TO NORTH. LOWS SHOULD
STILL BE ABOVE NORMAL WITH M30S OVER THE NW TO MID AND U40S OVER
THE SOUTHEAST.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
WE ARE LOOKING AT AN UNSETTLED FORECAST AS WAVES OF LOW PRESSURE ARE
EXPECTED TO MOVE EASTWARD ALONG A FRONTAL BOUNDARY STALLED TO OUR
SOUTH.
THE MODEL AND ENSEMBLE GUIDANCE ARE NOT IN AGREEMENT WITH THE
POSITION OF THE BOUNDARY OF THE MOVEMENT OF THE WAVE OF LOW
PRESSURE. THE GFS IS FARTHER NORTHWARD WITH THE BOUNDARY AND MORE
PROGRESSIVE WITH THE WAVES THAN THE ECMWF. THE DIFFERENCES STEM FROM
HOW THE MODELS HANDLE THE OPENING OF THE CLOSED LOW OVER THE WESTERN
CONUS AS ADDITIONAL PIECES OF ENERGY MOVE INTO THE TROUGH. HAVE
FOLLOWED THE WEATHER PREDICTION CENTER'S LEAD AND HAVE FAVORED THE
ECMWF SOLUTION WHICH HAS THE STRONG CANADIAN HIGH PRESSURE
SUPPRESSING THE FRONTAL BOUNDARY FARTHER TO SOUTH INTO THE MID
ATLANTIC REGION. THEY ALSO STATE THAT THIS FITS WITH OUR PERSISTENCE
COLD SPRING...AND ALSO FITS CLIMATOLOGY FOR THE REGION FOR THE TIME
OF YEAR.
FOR WEDNESDAY HAVE LINGERING CHANCE POPS ACROSS THE AREA IN THE
MORNING AS A WAVE PASSING TO OUR NORTH MOVES OFF THE EAST. THE LAST
COUPLE RUNS OF THE ECMWF HAVE INDICATED A LULL IN THE PRECIPITATION
FOR THE AFTERNOON HOURS SO HAVE REDUCED POPS TO SLIGHT CHANCE FOR
THAT PERIOD. AFTER THAT THERE HAS NOT BEEN ENOUGH RUN TO RUN
CONSISTENCY TO HAVE ANY CONFIDENCE TO TIME LULLS IN THE
PRECIPITATION SO HAVE CHANCE POPS IN THE FORECAST INTO SATURDAY.
HOPEFULLY THE GUIDANCE WILL COME INTO SOME BETTER AGREEMENT SO WE
CAN OFFER SOME TIMING OF THE ROUNDS OF PRECIPITATION ACROSS THE
LOCAL AREA.
AS FOR TEMPERATURES...LOOKING LIKE NEAR SEASONABLE READINGS ARE
ANTICIPATED FOR THE MID WEEK WITH BELOW NORMAL READINGS RETURNING AS
WE HEAD INTO NEXT WEEKEND.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR CONDITIONS ARE EXPECTED THROUGH SUNDAY AFTERNOON WITH MVFR
DEVELOPING IN THE EVENING DUE TO CIGS. STRONG SOUTHERLY WIND WILL
DEVELOP THIS MORNING AND PERSIST THROUGH THE AFTERNOON.
A LOW PRESSURE SYSTEM AND ITS ASSOCIATED BOUNDARIES WILL MOVE ACROSS
THE REGION TODAY AND TONIGHT. THE SURFACE LOW OVER THE GREAT LAKES
REGION WILL PASS TO OUR NORTH ACROSS EASTERN CANADA DURING THE DAY.
THE SYSTEM'S WARM FRONT WILL MOVE ACROSS OUR REGION DURING THE DAY
WITH THE COLD FRONT CROSSING THE REGION TONIGHT. SOME SCATTERED
SHOWERS ARE EXPECTED WITH THE APPROACH OF THE FRONTAL BOUNDARIES.
THE GREATER CHANCES WILL OCCUR WITH THE COLD FRONT. HAVE INDICATED
THE THREATS OF SHOWERS WITH VCSH IN TAFS. THERE WILL BE A BRIEF
PERIOD OF A WINTRY MIX EARLY THIS MORNING AS THE WARM FRONT
APPROACHES.
SOUTHERLY WINDS WILL DEVELOP THIS MORNING AND INCREASE BECOMING
RATHER STRONG AND GUSTY BY MID TO LATE MORNING. THE WINDS ARE
EXPECTED TO BE AT THEIR STRONGEST THIS AFTERNOON WHEN THE AREA IS IN
THE WARM SECTOR OF THE SYSTEM. GUSTS UP TO 25 KNOTS ARE EXPECTED AT
KGFL...KPOU AND KPSF WITH UP TO 35 KNOTS AT KALB WHERE THE FLOW WILL
BE ENHANCED.
HAVE LOW LEVEL WIND SHEAR IN KGFL TAF UNTIL 14Z AS THE LOW LEVEL JET
MOVES IN AND THE SURFACE WINDS ARE LIGHT. ONCE THE SURFACE FLOW
PICKS UP THE THREAT WILL DIMINISH.
OUTLOOK...
MON...VFR. NO SIG WX.
MON NIGHT...MVFR CONDITIONS DEVELOPING WITH -SHRA BECOMING LIKELY AT
KGFL...KALB AND KPSF AND A CHC -SHRA AT KPOU. ALSO THERE IS A SLGT
CHC FOR THUNDER AT ALL TAF SITES.
TUE...MAINLY VFR. CHC -SHRA AT KGFL...KALB AND KPSF MAINLY IN THE AM
WITH A SLIGHT CHC -SHRA AT KPOU.
TUE NIGHT-WED...MAINLY VFR. MVFR POSSIBLE WITH A CHC -SHRA LATE AT
NIGHT INTO THE AM.
WED NIGHT-THU....VFR/MVFR CHC SHOWERS.
&&
.FIRE WEATHER...
STRONG SOUTHERLY WINDS TO PRODUCE WIND GUSTS IN THE 30 TO 50
MPH RANGE OVER EASTERN NY AND WESTERN NEW ENGLAND...
AN INTENSIFYING PRESSURE GRADIENT BETWEEN THE DEPARTING SURFACE
HIGH OFFSHORE...AND LOW PRESSURE MOVING NORTH OF THE BORDER WILL
PRODUCE SOME GUSTY SOUTHERLY WINDS OF 30 TO 50 MPH. THE STRONGEST
WINDS GUSTS ARE EXPECTED IN THE HUDSON RIVER VALLEY...MAINLY FROM
THE CAPITAL DISTRICT INTO THE LAKE GEORGE REGION. RELATIVE
HUMIDITY VALUES WILL LOWER TO 35 TO 50 PERCENT WITH RAIN SHOWER
CHANCES INCREASING DURING THE AFTERNOON.
THE COLD FRONT WILL MOVE THROUGH TONIGHT WITH THE SHOWERS
ENDING...AND THE RH VALUES INCREASING TO 75 TO 95 PERCENT WITH THE
WINDS SHIFTING TO THE WEST NORTHWEST AT 5 TO 15 MPH.
HIGH PRESSURE WILL BRING DRY WEATHER ON MONDAY WITH MUCH LIGHTER
WINDS. THE RH VALUES WILL DROP TO 30 TO 45 PERCENT BY THE MID TO
LATE AFTERNOON.
&&
.HYDROLOGY...
NO WIDESPREAD HYDROLOGY PROBLEMS ARE EXPECTED AT THIS TIME...HOWEVER
THERE IS MUCH UNCERTAINTY IN THE FORECAST AS WE HEAD THROUGH THE
WEEK WITH REGARDS TO PRECIPITATION AND THE AMOUNTS OF SNOWMELT THAT
WILL OCCUR. THE WEATHER WILL BE UNSETTLED MUCH OF THE WEEK.
A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION TODAY ACCOMPANIED
BY SCATTERED SHOWERS. THE SYSTEM'S COLD FRONT WILL MOVE ACROSS THE
REGION TONIGHT AND IS EXPECTED TO BECOME STALLED TO OUR SOUTH. WAVES
OF LOW PRESSURE ARE THEN EXPECTED TO MOVE EASTWARD ALONG THE
BOUNDARY BRINGING ROUNDS OF PRECIPITATION TO THE REGION. AS THE WEEK
PROGRESSES THE MODEL AND ENSEMBLE GUIDANCE ARE NOT IN AGREEMENT ON
THE EXACT POSITION OF THE BOUNDARY AND THE TIMING OF THE WAVES OF
LOW PRESSURE LET ALONE THE QPF AMOUNTS.
AT THIS TIME...TEMPERATURES ARE EXPECTED TO WARM TO ABOVE NORMAL
ESPECIALLY ON TUESDAY WITH A RETURN TO MORE SEASONABLE READINGS
LATER IN THE WEEK. THE DEPARTURES FROM NORMAL ARE NOT EXPECTED TO BE
AS PRONOUNCED ACROSS THE HIGHER TERRAIN WHERE THE SNOWPACK IS...PLUS
TEMPERATURES AT NIGHT ARE EXPECTED TO COOL DOWN ENOUGH TO SLOW AND
EVEN STOP THE SNOWMELT.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR NYZ041>043-049-
050-052-053-059-060-083-084.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...WASULA
NEAR TERM...BGM/11/WASULA
SHORT TERM...WASULA
LONG TERM...IAA
AVIATION...IAA
FIRE WEATHER...WASULA
HYDROLOGY...IAAHazardous weather outlook, Apr 7, 4:57 AM EDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 457 AM EDT SUN APR 7 2013 NYZ041>043-049-050-052-053-059-060-083-084-081100- NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-SOUTHEAST WARREN- SOUTHERN WASHINGTON- 457 AM EDT SUN APR 7 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER CAPITAL REGION AND LAKE GEORGE SARATOGA REGION. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT CHANCE OF NON SEVERE THUNDERSTORMS MONDAY NIGHT INTO TUESDAY MORNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ032-033-038>040-047-048-051-054-058-061- 063>066-082-VTZ013>015-081100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY- WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 457 AM EDT SUN APR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT...THE MOHAWK VALLEY...TACONICS...EASTERN CATSKILLS...SCHOHARIE VALLEY...AND SOUTHERN ADIRONDACKS OF EASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT CHANCE OF NON SEVERE THUNDERSTORMS MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
In the hours before
Special weather statement, Apr 7, 8:41 AM EDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 841 AM EDT SUN APR 7 2013 CTZ001-013-MAZ001-025-NYZ054-061-VTZ013>015-071400- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-EASTERN RENSSELAER-EASTERN COLUMBIA-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...HOOSICK FALLS...CHATHAM...BENNINGTON... JACKSONVILLE...NEWFANE...BRATTLEBORO...WEST BRATTLEBORO... BELLOWS FALLS 841 AM EDT SUN APR 7 2013 ...BRIEF LIGHT WINTRY MIX THIS MORNING... A LIGHT MIXTURE OF SLEET AND RAIN...WITH POCKETS OF FREEZING RAIN WILL IMPACT THE NORTHERN AND CENTRAL TACONICS AND WESTERN NEW ENGLAND THROUGH 10 AM. TEMPERATURES WILL CONTINUE TO RISE ABOVE FREEZING INTO THE 40S. NO SIGNIFICANT ICE ACCRETIONS OR SNOW ACCUMULATIONS ARE ANTICIPATED...AND THE WINTRY PRECIPITATION WILL BE BRIEF. SOUTHERLY WINDS WILL INCREASE TO 10 TO 20 MPH WITH SOME GUSTS TO 30 MPH PRIOR TO 10 AM. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
Nearby
Red Flag Warnings in Connecticut, 2013Red Flag Warnings in New York, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.